Wednesday, April 12, 2006

The Prednisone Blues

So the prednisone crazies continue to be the worst side effect (even worse than my puffy face) that I'm facing these days. The littlest thing seems to upset me; things that normally wouldn't bother me, like getting a rude email or someone being mean to you for no reason. You know, the stuff that you learn to sluff off like dry skin after using a loofah by the time you're in your thirties. Well, that's the stuff that's making me bawl. And I can't control when or why it happens. Which means that today I was sitting at my desk crying like a teenager about a mean email. I mean really? What happened to my backbone, did it disappear with my blood and never return?

Then I got home and relayed the entire story to my RRHB, bawling again. I've spent the better part of an hour all tolled today crying. For. No. Reason.

The prednisone weepies are way worse than the prednisone voice telling you to dive off a building. But at least I'm not hearing those at the same time or I'd really be in trouble.

1 comment:

indigo herself said...

ah sweetie, this is heartbreaking. i can relate. i am thinking of you as i am having a bout of insomnia. haunted by incessant practical work related dreams even though i know there is no point. small things people said in passing have played over and over in my mind. all day yesterday i felt thick and beige. like there was a time delay on the perfect retort. this is a warning sign. need to attack with yoga and exercise and positive mind power. thinking of you and wishing a magic shield over you that keeps the weepies at bay and the jump off the platform crazies even further away.